Alert archive / Colorado / Wind Advisories in 2011

Wind Advisory 5, NWS Grand Junction, CO

April 21, 2011Grand County, San Juan County, Utah; 6 counties in Colorado

NWS Grand Junction, CO issued this wind advisory at Apr 21, 2011, 10:09 AM MDT for Grand County, San Juan County, Utah; 6 counties in Colorado. It took effect at Apr 21, 2011, 2:00 PM MDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Apr 21, 2011, 10:09 AM MDT (16:09 UTC)
In effect from
Apr 21, 2011, 2:00 PM MDT
Expired
Apr 21, 2011, 9:00 PM MDT
In force
7 hr
Issued by
NWS Grand Junction, CO

Counties Dolores County, CO, Garfield County, CO, Mesa County, CO, Montezuma County, CO, Montrose County, CO, San Miguel County, CO, Grand County, UT, San Juan County, UT

The radar

The Grand Junction radar (KGJX), 90 km from the middle of the area, began a volume at 16:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 4.2 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2011-04-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2011-04-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
899 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

378 
WWUS75 KGJT 211609
NPWGJT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
1009 AM MDT THU APR 21 2011

...SOUTHWEST WINDS TO STRENGTHEN TODAY AHEAD OF AN APPROACHING
COLD FRONT...

.AN ENERGETIC UPPER LEVEL DISTURBANCE AND ITS ASSOCIATED COLD
FRONT WILL APPROACH FROM THE NORTHWEST THIS AFTERNOON. SOUTHWEST
WINDS WILL INCREASE AS A RESULT...ESPECIALLY OVER SOUTHEAST AND
EAST CENTRAL UTAH AND SOUTHWEST AND WEST CENTRAL COLORADO WHERE
GUSTS AROUND 45 MPH ARE EXPECTED. BY LATE AFTERNOON SOME CONVECTIVE
SHOWERS OR VIRGA WILL DEVELOP OVER EAST CENTRAL UTAH AND WEST
CENTRAL COLORADO...PRODUCING EVEN STRONGER GUSTS.

COZ006-020-021-UTZ022-027-029-220015-
/O.NEW.KGJT.WI.Y.0005.110421T2000Z-110422T0300Z/
GRAND VALLEY-PARADOX VALLEY/LOWER DOLORES RIVER-
FOUR CORNERS/UPPER DOLORES RIVER-SOUTHEAST UTAH-ARCHES/GRAND FLAT-
CANYONLANDS/NATURAL BRIDGES-
INCLUDING THE CITIES OF...GRAND JUNCTION...FRUITA...PALISADE...
GATEWAY...NUCLA...CORTEZ...DOVE CREEK...MANCOS...BLANDING...
BLUFF...MEXICAN HAT...MOAB...CASTLE VALLEY...THOMPSON SPRINGS
1009 AM MDT THU APR 21 2011

...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM MDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM
MDT THIS EVENING. 

* TIMING...GUSTY WINDS WILL STRENGTHEN BY EARLY AFTERNOON...THEN
  CONTINUE THROUGH THE EARLY EVENING.

* WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS AROUND 45 MPH.
  CONVECTIVE SHOWERS WILL PRODUCE SOME GUSTS IN EXCESS OF 50 MPH. 

* VISIBILITY...LOCALIZED BLOWING DUST MAY REDUCE VISIBILITY BELOW
  2 MILES AT TIMES.

* IMPACTS...MOTORISTS...ESPECIALLY DRIVERS OF HIGH-PROFILE 
  VEHICLES AND MOTORCYCLES SHOULD BE ALERT TO THE DANGER OF 
  THESE WINDS. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE 
  CONTROL OF YOUR VEHICLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT A SIGNIFICANT WIND EVENT IS EXPECTED
OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. USE
EXTRA CAUTION. 

PEOPLE...ESPECIALLY THOSE WITH RESPIRATORY ILLNESSES... HEART
DISEASE...THE ELDERLY...AND CHILDREN ARE RECOMMENDED TO STAY
INDOORS AND AVOID PROLONGED OUTDOOR EXERCISE OR HEAVY EXERTION
DUE TO WIND-BLOWN DUST.

&&

$$

EH
2 follow-up statements
026 
WWUS75 KGJT 212100
NPWGJT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
300 PM MDT THU APR 21 2011

...SOUTHWEST WINDS TO STRENGTHEN TODAY AHEAD OF AN APPROACHING
COLD FRONT...

.AN ENERGETIC UPPER LEVEL DISTURBANCE AND ITS ASSOCIATED COLD
FRONT WILL APPROACH FROM THE NORTHWEST THIS AFTERNOON. SOUTHWEST
WINDS WILL INCREASE AS A RESULT...ESPECIALLY OVER SOUTHEAST AND
EAST CENTRAL UTAH AND SOUTHWEST AND WEST CENTRAL COLORADO WHERE
GUSTS AROUND 45 MPH ARE EXPECTED. BY LATE AFTERNOON SOME
CONVECTIVE SHOWERS OR VIRGA WILL DEVELOP OVER EAST CENTRAL UTAH
AND WEST CENTRAL COLORADO...PRODUCING EVEN STRONGER GUSTS.

COZ006-020-021-UTZ022-027-029-220300-
/O.CON.KGJT.WI.Y.0005.000000T0000Z-110422T0300Z/
GRAND VALLEY-PARADOX VALLEY/LOWER DOLORES RIVER-
FOUR CORNERS/UPPER DOLORES RIVER-SOUTHEAST UTAH-ARCHES/GRAND FLAT-
CANYONLANDS/NATURAL BRIDGES-
INCLUDING THE CITIES OF...GRAND JUNCTION...FRUITA...PALISADE...
GATEWAY...NUCLA...CORTEZ...DOVE CREEK...MANCOS...BLANDING...
BLUFF...MEXICAN HAT...MOAB...CASTLE VALLEY...THOMPSON SPRINGS
300 PM MDT THU APR 21 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. 

* TIMING...GUSTY WINDS WILL STRENGTHEN THROUGH THE REMAINDER OF
  THE AFTERNOON...THEN CONTINUE THROUGH THE EARLY EVENING.

* WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS AROUND 45 MPH. 
  CONVECTIVE SHOWERS WILL PRODUCE SOME GUSTS IN EXCESS OF 50 
  MPH. 

* VISIBILITY...LOCALIZED BLOWING DUST MAY REDUCE VISIBILITY 
  BELOW 2 MILES AT TIMES. 

* IMPACTS...MOTORISTS...ESPECIALLY DRIVERS OF HIGH-PROFILE 
  VEHICLES AND MOTORCYCLES SHOULD BE ALERT TO THE DANGER OF 
  THESE WINDS. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE 
  CONTROL OF YOUR VEHICLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT A SIGNIFICANT WIND EVENT IS EXPECTED
OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. USE
EXTRA CAUTION.

PEOPLE...ESPECIALLY THOSE WITH RESPIRATORY ILLNESSES... HEART
DISEASE...THE ELDERLY...AND CHILDREN ARE RECOMMENDED TO STAY
INDOORS AND AVOID PROLONGED OUTDOOR EXERCISE OR HEAVY EXERTION
DUE TO WIND-BLOWN DUST.

&&

$$
332 
WWUS75 KGJT 220248
NPWGJT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
848 PM MDT THU APR 21 2011

COZ006-020-021-UTZ022-027-029-220400-
/O.EXP.KGJT.WI.Y.0005.000000T0000Z-110422T0300Z/
GRAND VALLEY-PARADOX VALLEY/LOWER DOLORES RIVER-
FOUR CORNERS/UPPER DOLORES RIVER-SOUTHEAST UTAH-ARCHES/GRAND FLAT-
CANYONLANDS/NATURAL BRIDGES-
INCLUDING THE CITIES OF...GRAND JUNCTION...FRUITA...PALISADE...
GATEWAY...NUCLA...CORTEZ...DOVE CREEK...MANCOS...BLANDING...
BLUFF...MEXICAN HAT...MOAB...CASTLE VALLEY...THOMPSON SPRINGS
848 PM MDT THU APR 21 2011

...WIND ADVISORY WILL EXPIRE AT 9 PM MDT THIS EVENING...

THE STRONG AND GUSTY WINDS OVER THE REGION WILL CONTINUE TO
DIMINISH BEHIND A COLD FRONT THAT MOVED THROUGH EARLIER THIS
EVENING. THEREFORE...THE WIND ADVISORY WILL BE ALLOWED EXPIRE AT 
9 PM MDT THIS EVENING.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Junction, CO wrote its last area forecast discussion before this wind advisory went out at Apr 21, 3:03 AM MDT, 7 hours 6 minutes earlier.

Area forecast discussion, Apr 21, 3:03 AM MDT, 7 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
303 AM MDT THU APR 21 2011

.SHORT TERM...TODAY THROUGH FRIDAY NIGHT...

A WEAK SHORTWAVE MOVING THROUGH AN OVERRUNNING ENVIRONMENT CONTINUED
TO GENERATE WIDESPREAD SHOWERS AND ONE OR TWO THUNDERSTORMS EARLY
THIS MORNING. THE KSBS AWOS INDICATED CONVECTIVE SHOWERS WERE
BRINGING SNOW DOWN AS LOW AS 7000 FEET...THOUGH EXPECT ACCUMULATING
SNOWS WILL BE LIMITED TO AREAS ABOVE 8500 FEET. THUS FAR...APPEARS
THAT THE TOWER AND RABBIT EARS SNOTELS HAVE RECORDED AROUND 4 INCHES
OF NEW SNOW WITH MORE ON THE WAY.

EXTRAPOLATION OF THE SHORTWAVE'S MOVEMENT IN IR IMAGERY HAS THE
FEATURE MOVING EAST OF THE DIVIDE AROUND 15Z. EXPECT A BIT OF A LULL
DUE TO NVA ON THE BACKSIDE OF THE WAVE...THOUGH OROGRAPHIC LIFT AND
INSTABILITY LIKELY TO KEEP SHOWERS GOING OVER THE NORTHERN MOUNTAINS
FROM LATE MORNING INTO THE EARLY PART OF THE AFTERNOON. SECOND STRONG
WAVE WILL BEGIN TO IMPACT THE REGION DURING THE LATTER PART OF THE
AFTERNOON DRIVING A COLD FRONT ACROSS THE EASTERN UINTA BASIN AND
EXTREME NORTHWEST COLORADO BY 6 PM. PRE-FRONTAL SOUTHWEST WINDS WILL
BE STRONG...BUT STILL LOOKS LIKE THEY WILL BE A BIT SHY OF ADVISORY
CRITERIA. HOWEVER...EXPECT THERE WILL BE SOME GUSTS TO 50 MPH OR MORE
ASSOCIATED WITH CONVECTIVE CELLS.

MODELS INDICATED THE FRONT WILL MOVE RAPIDLY ACROSS MUCH OF THE
REMAINDER OF THE CWFA THIS EVENING...EXITING TO THE EAST AND
SOUTHEAST IN THE EARLY MORNING HOURS TONIGHT. STRONG CAA BEHIND THE
FRONT WILL BRING SNOW LEVELS TO MOUNTAIN BASES AS 7H TEMPERATURES
DROP TO NEAR -10 DEG C. IMPRESSIVE DYNAMICS INDICATED OVERNIGHT
WORKING ON A MOIST AND UNSTABLE AIRMASS WHICH WILL BRING ADDITIONAL
SNOW TO THE NORTHERN AND CENTRAL MOUNTAINS.

HOISTED A WINTER WEATHER ADVISORY FOR THE NORTHERN MOUNTAINS THROUGH
TONIGHT. INITIAL THOUGHTS WERE TO GO WITH A WARNING...BUT HAD SOME
CONCERNS REGARDING THE EXPECTED DECREASE IN ACTIVITY TODAY COMBINED
WITH RISING SNOW LEVELS. DAY SHIFT WILL NEED TO MONITOR THIS
SITUATION CLOSELY FOR POSSIBLE UPGRADE. ADDITIONALLY...ADVISORY MAY
NEED TO BE EXPANDED INTO THE CENTRAL MOUNTAINS TONIGHT.

.LONG TERM...SATURDAY THROUGH TUESDAY...

UNSETTLED WEATHER WITH DAYTIME TEMPS NEAR OR BELOW NORMAL ARE
EXPECTED TO CONTINUE SATURDAY THROUGH EARLY NEXT WEEK AS A BROAD
LARGE-SCALE TROUGH OVER THE WEST AND CENTRAL USA DIRECTS A SERIES OF
PACIFIC DISTURBANCES INLAND.

THE MOST SIGNIFICANT SHORTWAVE TROUGH IS EXPECTED TO MOVE ACROSS
ERN UT/WRN CO LATE SUNDAY INTO MONDAY...ACCOMPANIED BY A SURFACE
COLD FRONT SUNDAY NIGHT. MODELS HAVE BEEN CONSISTENT WITH THIS
TIMING...SO BOOSTED THE CHANCE OF PRECIP TO THE LOW-END LIKELY
CATEGORY FOR THE MTNS SUNDAY NIGHT. ACCUMULATING SNOW POSSIBLE FOR
THE MTNS. AHEAD OF THIS TROUGH...SMALLER AND MORE ILL-TIMED LEAD
DISTURBANCES SHOULD HELP MOISTEN THE ATMOSPHERE SATURDAY AND SUNDAY
IN A WARM ADVECTIVE UPGLIDE PATTERN. BUMPED UP THE CHANCE OF PRECIP
SAT AFTERNOON THROUGH SUNDAY A BIT TOO. BEHIND THE TROUGH/FRONT...
W-NW FLOW OROGRAPHIC FLOW SHOULD THEN KEEP A CHANCE OF SHOWERS
PRESENT MONDAY.

.HYDROLOGY...

THE WED EVENING 00Z/21 GFS MODEL RUN GENERATED 1.50 TO 2.50 INCHES OF
ACCUMULATED WATER-EQUIVALENT PRECIPITATION OVER THE WESTERN CO MTNS
SAT THROUGH SUNDAY NIGHT. THE 12Z/20 ECWMF MODEL WAS NOT AS WET BUT
STILL FORECASTED OVER AN INCH OF LIQUID PRECIP OVER THE CENTRAL CO
MTNS FOR THIS 48-HR PERIOD. THE CANADIAN MODEL WAS A BIT DRIER STILL.
HOWEVER...THIS POTENTIAL PRECIPITATION COMBINED WITH THE NATURAL
MELTING/RUNOFF OF THE SNOWPACK BEARS WATCHING FOR HYDROLOGY-RELATED
MATTERS EARLY NEXT WEEK. FORTUNATELY...TEMPS ARE EXPECTED TO AVERAGE
NEAR OR BELOW NORMAL OVER MUCH OF THE AREA SO A DRAMATIC WARM-UP TO
ACCELERATE MELTING IS NOT CURRENTLY EXPECTED.

.AVIATION...

MOUNTAIN SNOW AND VALLEY RAIN WILL CONTINUE ACROSS AREAS NORTH
AND EAST OF A KGUC-KCNY-30W KCAG LINE EARLY THIS MORNING. EXPECT
FREQUENT MOUNTAIN OBSCURATIONS WITHIN THIS REGION WITH FREQUENT MVFR
CIGS AND VSBY IN SHOWERS ALONG WITH AREAS OF IFR AND LIFR CONDITIONS
IN SNOW. SNOW WILL BECOME LARGELY CONFINED TO THE PARK AND GORE
RANGES...THE FLAT TOPS AND PORTIONS OF THE SAWATCH LATER THIS MORNING
INTO THE EARLY AFTERNOON. EXPECT STRONG SOUTHWEST WINDS TO DEVELOP
LATER THIS AFTERNOON AHEAD OF AN APPROACHING COLD FRONT RESULTING IN
CONSIDERABLE TURBULENCE IN AND AROUND HIGHER TERRAIN. SNOW LEVELS
WILL LOWER TO MOUNTAIN BASES BEHIND THE FRONT TONIGHT RESULTING IN
WIDESPREAD MVFR CONDITIONS AND FREQUENT IFR/LIFR CIGS AND VSBY DUE
TO HEAVY SNOW.

.FIRE WEATHER...

AS THE NEXT DISTURBANCE AND ITS ASSOCIATED COLD FRONT APPROACH FROM
THE WEST-NORTHWEST TODAY...SOUTHWEST WINDS WILL STRENGTHEN ACROSS
WESTERN COLORADO AND EASTERN UTAH. THESE WINDS WILL MIX INTO THE
VALLEYS BY THE AFTERNOON. WIND SPEEDS OF 10 TO 20 MPH WITH GUSTS
OF 30 TO 35 MPH WILL BE COMMON...WITH THE STRONGEST WINDS OVER THE
SOUTHWEST PORTION OF THE FORECAST AREA. IN ADDITION TO THE STRONG
WINDS...RELATIVE HUMIDITY VALUES WILL FALL BELOW 15 PERCENT IN THE
FOUR CORNERS REGION. THE LAND USE MANAGER FROM FIRE ZONE 207 HAS
INDICATED THAT FUELS ARE CRITICALLY DRY IN THE LOWER ELEVATIONS SOUTH
OF THE SAN JUAN MOUNTAINS TO THE FOUR CORNERS. THEREFORE...A RED FLAG
WARNING FOR AREAS BELOW 7500 FEET ELEVATION IN FIRE ZONE 207 HAS
BEEN ISSUED.

&&

.GJT WATCHES/WARNINGS/ADVISORIES...

CO...RED FLAG WARNING FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR
          ZONE 207.
     WINTER WEATHER ADVISORY UNTIL 6 AM MDT FRIDAY FOR ZONES 004-013.
UT...NONE.

&&

SHORT TERM.....NL
LONG TERM......JAD
HYDROLOGY......JAD
AVIATION.......NL
FIRE WEATHER...EH
Hazardous weather outlook, Apr 21, 7:35 AM MDT, 2 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
735 AM MDT THU APR 21 2011

COZ001>014-017>023-UTZ022>025-027>029-221200-
ANIMAS RIVER BASIN-ARCHES/GRAND FLAT-CANYONLANDS/NATURAL BRIDGES-
CENTRAL COLORADO RIVER BASIN-
CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN-
CENTRAL YAMPA RIVER BASIN-DEBEQUE TO SILT CORRIDOR-
EASTERN UINTA BASIN-EASTERN UINTA MOUNTAINS-
ELKHEAD AND PARK MOUNTAINS-FLAT TOPS-
FOUR CORNERS/UPPER DOLORES RIVER-
GORE AND ELK MOUNTAINS/CENTRAL MOUNTAINS-GRAND AND BATTLEMENT MESAS-
GRAND VALLEY-LA SAL AND ABAJO MOUNTAINS-LOWER YAMPA RIVER BASIN-
NORTHWEST SAN JUAN MOUNTAINS-PARADOX VALLEY/LOWER DOLORES RIVER-
ROAN AND TAVAPUTS PLATEAUS-SAN JUAN RIVER BASIN-SOUTHEAST UTAH-
SOUTHWEST SAN JUAN MOUNTAINS-TAVAPUTS PLATEAU-
UNCOMPAHGRE PLATEAU AND DALLAS DIVIDE-UPPER GUNNISON RIVER VALLEY-
UPPER YAMPA RIVER BASIN-WEST ELK AND SAWATCH MOUNTAINS-
735 AM MDT THU APR 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN UTAH AND WESTERN
COLORADO.

.DAY ONE...TODAY AND TONIGHT...

WIDESPREAD SNOW SHOWERS OVER THE CENTRAL AND NORTHERN MOUNTAINS THIS
MORNING WILL CREATE FOR SLUSHY CONDITIONS OVER THE MOUNTAIN PASSES.
CONDITIONS WILL IMPROVE LATE THIS MORNING...BUT THIS WILL BE
SHORT LIVED AS ANOTHER WEATHER DISTURBANCE ARRIVES LATE THIS
AFTERNOON AND TONIGHT.  SNOW WILL INCREASE OVER THE NORTHERN AND
CENTRAL MOUNTAINS TONIGHT WITH ACCUMULATIONS OF 6 TO 12 INCHES
EXPECTED BY SUNRISE FRIDAY.

STRONG SOUTHWEST WINDS AHEAD OF THE NEXT COLD FRONT WILL
BRINGS GUSTY WINDS MUCH OF THE REGION TODAY WITH SOME GUSTS
EXCEEDING 40 MPH.  OVER THE LOWER ELEVATIONS OF SOUTHWEST
COLORADO...CRITICAL FIRE WEATHER CONDITIONS WILL BE MEANT AS HUMIDITY
WILL BE LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

UNSETTLED CONDITIONS WILL PERSIST INTO NEXT WEEKEND AS A BROAD TROUGH
OF LOW PRESSURE OVER THE WESTERN UNITED STATES SENDS A SERIES OF
MOIST PACIFIC STORMS THROUGH THE REGION. THIS WILL RESULT IN A CHANCE
FOR SHOWERS AND THUNDERSTORMS EACH DAY.

THE COMBINATION OF THESE MILD SPRING STORMS AND MELTING SNOWFALL MAY
LEAD TO INCREASED WATER FLOWS ON SEVERAL SMALLER CREEKS AND STREAMS
THROUGHOUT THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED TODAY OR TONIGHT THOUGH SPOTTERS
ARE ENCOURAGED TO REPORT SNOWFALL ACCUMULATIONS.

TGJT

The office that day

Everything else NWS Grand Junction, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 21, 2:53 AM MDTWinter Weather AdvisoryGJTEagle, Garfield, Moffat, Rio Blanco, Routt7 hr
Apr 21, 10:12 AM MDTWinter Weather AdvisoryGJTDelta, Eagle, Garfield, Gunnison, Moffat, Montrose and 3 more18 hr

Nearby

Wind Advisories in Colorado, 2011Wind Advisories in Utah, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.